# SDR TWAA0012501

- Difficulty date: August 9, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N54349
- Make and model: Boeing 727231
- Aircraft serial: 21968
- Aircraft time: 49,469 hours, 32,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: 10604503
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT AND EGRESS LIGHTING CAME ON INTERMITTENTLY.  REPLACED THE R70 RELAY.  CHECK-C 10-25-99 MCI.
